# SDR CA971208014

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3242 · Brake
- Part: Piston Housing
- Part number: 2661942
- Condition: Cracked
- Location: Brake Assy
- Part time: 21,443 hours
- Component: Bfgoodrich, 214662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE BRAKE ASSEMBLY, CRACKS APPROXIMATELY .25 INCH LONG WERE FOUND IN TWO OF THE CYLINDERS OF THE PISTON HOUSING.   PART TC:  23,433.
